• IdiotTheWise

Coming off legal film coated poison.


I am currently working with my shrink to come off of the film coated poison or seroxat for the geriatrics, sorry, generics or paroxetine for the medication Nazi's. I refuse to afford them a capital S or P.

Long story short, I've been on these nasty little fuckers for over 15 years now. 15! !5 years! That's not a good figure. And it should not have been allowed to happen that way, I am informed now. This has set me up for a prolonged, drawn out withdrawal process off of this stuff. It's going to be a painful battle, I have been warned. It's worse than withdrawing of crack. Not that I would know. I know I live in Boscanistan, but c'mon. Still, Grrreat. Brilliant. Another fight. One that should not be happening but is.

This is going to affect my mental health really quite detrimentally, obviously, but this is also going impact on my physical health when I begin the big ween! My weight will yoyo like it has done with other med's I have been on and off and that will have knock on affects that at the grand old age of 40, I could do without. I have been reassured though that a lot of the weight I gained over the years through psychiatric poisons, will drop away once the drug starts to leave my body once and for all. Okay, good. But then what. What next. What's the new, next poison? Maybe I'll get the new experimental shroomage treatment! Have a read here about the mushroom thing if you so choose.

I don't blame the Dr that put me on the stuff though. He was ace. I blame the other melts that came after and ignored the time scale I have been swallowing this outdated shit and the large doses, even after I had enquired several times over the years about changing medications. I mean, it can't be good can it? It's taken a private Dr to address this issue now because the NHS mental health services have wholly and thoroughly let me down over the last ten years. Dangerously so. They let my ex partner down too and my family. I don't understand why or how they can operate like this? I know others that frankly do not have the uphill fight I have had but non the less receive a full package of care and support. Some of these people clearly blag it and milk the system and get away with it. Many people like myself though, nup, go away, fuck off, we have nothing for you. Super! Well done NHS/Social Services. 0/10. Where did my NI tax go then?

Ranting. Sorry.

Apparently, seroxat has contributed TOWARDS my mental health fuckery, largely because of the dose and time span I've been popping these bad boys. Law suit?

Side effects I have likely (fkin well have) endured, include suicidal tendencies (good band though), aggression (yep ;( ), increased depression (from an anti depressant!) and anxiety. Physical side affects include weight gain (obviously) and sexual malfunction! I suspect that last one might just be me though. Irish curse see. It's my stubby shalaylee. Doesn't work. (Have I said too much?).

Anyway. 3 poisons down, one to go. This one.

More of this saga soon I 'spose.

NHS? Pffft.

M.

#actuallybpd #bpd #eupd #Noisyhead #BPDdoodles #outsiderart #mentalhealth

© 2019 by ruffrootcreative.com